# SDR HEEA966767

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: DK100
- Condition: Low Volts
- Location: Locator Beacon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEACON DC VOLTAGE TOO LOW.
